Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Eating and Exercise Plans > Weight Loss Plans > Atkins Induction
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 01-10-2014, 01:15 PM   #1
Junior LCF Member
 
Join Date: Jan 2014
Posts: 3
Gallery: jnengland
Stats: 215/208/145
WOE: Atkins/whole foods only
Start Date: January 2, 2013
Feeling "wired"

Hi everyone! I'm new here and am currently on day 9 of induction. I've been solidly in ketosis for days and have been fine. Last night, I had a headache, and started to feel a little but "wired" or jumpy with an increased heart rate and some palpitations. This morning I woke up feeling like I took some diet pills or something - hands are shaky and feel like running. I've been this all day. Has anyone experienced this? I do have autoimmune thyroid disease and am on both T3 and T4. I'm wondering if it's possible that my revved up metabolism from the diet is interacting strangely with the meds?
jnengland is offline   Reply With Quote

Sponsored Links
Old 01-11-2014, 06:59 PM   #2
Senior LCF Member
 
pulchritudinous_j's Avatar
 
Join Date: Jul 2013
Location: Eastern North Carolina
Posts: 245
Stats: 210/189/160
WOE: Atkins
Start Date: 7/23/13
Being in ketosis sometimes comes with that wired feeling you're describing.
For the headache, I'd recommend drinking some bone broth (or canned/cubed bouillon) to get some sodium in your system. Are you taking any supplements? Potassium, magnesium, and a daily multivitamin are VERY important with this WOE. I've noticed shakiness/tremors before when I wasn't taking my supplements appropriately, but they quickly faded once I got back with the routine.
I can't speak to the thyroid disorder, but I know there are many members on LCF that suffer from comparable disorders. Hopefully one of them will chime in!
Keep us posted!
pulchritudinous_j is offline   Reply With Quote
Old 01-12-2014, 07:15 AM   #3
Junior LCF Member
 
Jenuine's Avatar
 
Join Date: Jan 2014
Location: Kansas
Posts: 25
Gallery: Jenuine
WOE: Atkins
Start Date: 01/01/14
I had these same symptoms on Friday. I thought I was having an anxiety attack (which wouldn't be uncommon considering my line of work lol) My pulse rate was 114 BPM and my blood pressure was 134/84. I told myself to get back on my blood pressure meds which seem to control my pulse rate. (We nurses are always self diagnosing.) I'm leery of taking any Potassium supplements without the supervision of a Dr. because of how essential it is to your heart. Are there any MTV you recommend more than others. That does seem like a good idea.
Jenuine is offline   Reply With Quote
Old 01-12-2014, 10:21 AM   #4
Senior LCF Member
 
pulchritudinous_j's Avatar
 
Join Date: Jul 2013
Location: Eastern North Carolina
Posts: 245
Stats: 210/189/160
WOE: Atkins
Start Date: 7/23/13
Are you on a beta blocker or diuretic for HTN? A LC WOE acts kind of like lasix, in that it doesn't spare potassium. So, lots of people get symptoms (muscle cramps, weakness, heart palpitations) of hypokalemia after going from the SAD to LC.
You *should* see your BP drop nicely; it's one of the natural perks to LC.
What kind of nursing do you do? I graduate from an RN program in May :-)
pulchritudinous_j is offline   Reply With Quote
Old 01-12-2014, 05:25 PM   #5
Senior LCF Member
 
yvetj79's Avatar
 
Join Date: Jan 2014
Location: ca
Posts: 120
Gallery: yvetj79
Stats: 168.5/159.5/125
WOE: Atkins
Start Date: Dec 29, 2013
I have lots more energy lately. 2 weeks into induction. Sorry don't know about meds.

Last edited by yvetj79; 01-12-2014 at 05:26 PM.. Reason: add
yvetj79 is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 08:29 AM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriendsŪ is a registered mark of Friends Forums, LLC.